Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


fatigue
Jul 31, 2007

I was diagnosed with Hiv in 2005 while in the Navy. My CD4 count and my viral load have been dropping since then, My viral load is currently 1100 and CD4 is 205, yet I always feel tired, My doc said that it would probably kill me slowly, I always feel fatigue and i exercise regularly, Is the cause of my fatigue due to hiv or is it another health issue.

Response from Dr. Young

Thanks for your post.

Assuming that your doctor has looked for other causes of fatigue (anemia, low testosterone, poor sleep, depression), one could safely conclude that with a CD4 count that is only 5 cells above an AIDS-defining level, that HIV is the cause of your fatigue.

HIV disease progesses slowly, but once AIDS complications occur, death isn't necessarily "slow", but rather the result of sometimes sudden and unanticipated complications. I'd be looking at starting on HIV medications and preventative antibiotics in the very near future.

Hope this helps. BY



Previous
Atripla and alcohol
Next
Lipodystrophia

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement